Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 93, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Oct 5, 2011, 7:15 PM CDT for Kent County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2011, 7:15 PM CDT (00:15 UTC)
- Expired
- Oct 5, 2011, 8:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Kent County, TX
The radar
The Lubbock radar (KLBB), 114 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS54 KLUB 060015
SVRLUB
TXC263-060115-
/O.NEW.KLUB.SV.W.0093.111006T0015Z-111006T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT WED OCT 5 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENT COUNTY IN NORTHWEST TEXAS.
* UNTIL 815 PM CDT
* AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 65 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF CLAIREMONT...OR
24 MILES EAST OF POST...AND MOVING EAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE JAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3297 10104 3318 10104 3328 10052 3325 10052
3325 10051 3296 10052 3296 10102
TIME...MOT...LOC 0015Z 263DEG 16KT 3309 10098
$$2 follow-up statements
446
WWUS54 KLUB 060031
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
731 PM CDT WED OCT 5 2011
TXC263-060115-
/O.CON.KLUB.SV.W.0093.000000T0000Z-111006T0115Z/
KENT TX-
731 PM CDT WED OCT 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN KENT
COUNTY UNTIL 815 PM CDT...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
EAST OF LAKE ALAN HENRY...OR 22 MILES SOUTHWEST OF JAYTON...MOVING
EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3299 10099 3317 10098 3317 10052 3306 10052
3297 10052 3296 10052 3296 10060 3296 10075
TIME...MOT...LOC 0031Z 273DEG 18KT 3307 10087
$$252
WWUS54 KLUB 060103
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
803 PM CDT WED OCT 5 2011
TXC263-060115-
/O.CON.KLUB.SV.W.0093.000000T0000Z-111006T0115Z/
KENT TX-
803 PM CDT WED OCT 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KENT COUNTY UNTIL 815 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF HUDD...OR 17 MILES SOUTHWEST OF JAYTON...MOVING EAST AT
25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3296 10075 3297 10083 3298 10086 3315 10079
3317 10073 3317 10052 3296 10052
TIME...MOT...LOC 0103Z 291DEG 20KT 3303 10072
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 7:10 PM CDT, 5 minutes earlier.
Area forecast discussion, Oct 5, 7:10 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 710 PM CDT WED OCT 5 2011 .AVIATION... CONVECTIVE THREAT AT KLBB AND VCTY STEADILY DIMINISHING. BUT NOT SO FOR KCDS AND VCTY WHERE SHRA AND VRY SLGT CHANCE OF TS WILL NOT BEGIN TO DIMINISH TIL MID-EVENING. VFR CONDITIONS ARE EXPECTED BOTH AT KCDS AND KLBB THRU FCST PERIOD EXCEPT LOW-THREAT MVFR CONDITIONS AROUND DAYBREAK AT KLBB. SFC WINDS WILL BEGIN TO INCREASE AFTER DAYBREAK AND BECOME OCCASIONALLY GUSTY. JH && .PREV DISCUSSION... /ISSUED 358 PM CDT WED OCT 5 2011/ SHORT TERM... THE BROAD AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SRN PANHANDLE AND ROLLING PLAINS WILL CONTINUE TO SHIFT ON NORTHEAST OUT OF THE CWA LATER THIS AFTERNOON AND EVENING FOLLOWING THE PRIMARY FORCING ASSOCIATED WITH A SHORTWAVE LIFTING NEWD ACROSS THE PANHANDLE. MEANWHILE...BACK TO THE WEST...A NEW CONGESTED CUMULUS FIELD IS NOTED IN SAT IMAGERY DEVELOPING ALONG CONVERGENT ZONE BETWEEN OUTFLOW BOUNDARY AND SRLY WINDS ACROSS THE PERMIAN BASIN AND ALONG THE TX/NM STATE LINE. DESPITE THE BACKGROUND SUBSIDENCE...LOW-LVL LIFT ALONG THIS BOUNDARY MAY BE SUFFICIENT FOR A FEW ADDITIONAL STORMS TO DEVELOP BEFORE OUR INSTABILITY WANES AROUND SUNSET. SPC RUC ANALYSIS SHOWS UP TO 1500 J/KG SBCAPE AND 50+ KTS OF DEEP-LAYER SHEAR IN THIS AREA WHICH SUGGESTS AT LEAST SOME POTENTIAL THAT ANY STORMS ACROSS THE WEST COULD BE STRONG/MARGINALLY SEVERE. A STRONG LLJ DEVELOPING TONIGHT WILL MAINTAIN MOISTURE ADVECTION AND SOME UPGLIDE...HOWEVER WITH THE WAVE SHIFTING AWAY FROM THE AREA PRECIP CHANCES LOOK LOW. FOR THU...A LARGER TROUGH WILL BE APPROACHING THE 4-CORNERS REGION INDUCING LOW-LVL CYCLOGENESIS IN THE LEE OF THE ROCKIES AND IN TURN CAUSING STRONG S-SE WINDS TO DEVELOP ACROSS THE SPLNS. WIND SPEEDS COULD APPROACH ADVISORY LEVEL/30 KTS SUSTAINED/ ACROSS THE FAR SRN PANHANDLE. A DRYLINE IS EXPECTED TO DEVELOP NEAR OR JUST EAST OF THE TX/NM STATE LINE WHICH COULD SERVE AS A FOCUS FOR CONVECTIVE INITIATION BY LATE AFTERNOON. THE BIG QUESTION MARK WILL BE WHETHER OR NOT ANY LARGE-SCALE ASCENT WILL ARRIVE OVER THE DRYLINE IN THE AFTERNOON AND HOW FAR SOUTH WILL IT EXTEND. AT THIS TIME...WE DO NOT HAVE SUFFICIENT CONFIDENCE TO INCREASE POPS ABOVE THE SLGT CHANCE CATEGORY. HOWEVER THE ENVIRONMENT APPEARS TO BE CONDUCIVE FOR THE POSSIBILITY OF SEVERE STORMS SHOULD ANY DEVELOP WITH MODERATE AMOUNTS OF CAPE AND SHEAR FORECAST IN VICINITY OF THE DRYLINE...WHICH WILL BE ON THE SERN FRINGE OF A MID-LVL JETMAX ROTATING AROUND THE UPPER TROUGH. LONG TERM... MINIMAL CHANGE WARRANTED TO THE INHERITED LONG TERM PACKAGE AS NO DEFINITIVE SIGNAL YET EXISTS CONCERNING THE EVOLUTION OF A COMPLEX PACIFIC TROF JUST NOW MAKING PROGRESS ONTO THE WEST COAST. GIVEN THE SPARSE SAMPLING OF THIS WAVE THUS FAR...12Z MODELS CONTINUE TO DIFFER RATHER DRASTICALLY BY THIS WEEKEND WITH HOW THIS FEATURE AND ITS PROGGED SECONDARY UPPER LOW BEHAVE. AS SUCH...OUR FORECAST STRATEGY CONTINUES TO FAVOR A SLOWER SECONDARY LOW EVOLUTION BY FRIDAY AS MUCH OF THIS TROF/S INITIAL ENERGY BECOMES PHASED WITH A NORTHERN STREAM TROF. THIS SCENARIO IS SUPPORTED BY THE ECMWF...CMC AND SOME OF THE GEFS MEMBERS AND WE ANTICIPATE BETTER NWP AGREEMENT IN THE COMING CYCLES AS THE PARENT TROF IS NOW OVER LAND AND BECOMING MORE READILY SAMPLED. BEST PRECIP CHANCES REMAIN FRI EVENING INTO THE OVERNIGHT HOURS AS THE RRQ OF AN UPPER JET MAX PROMOTES DEEP ASCENT. PWATS RISING AOA ONE INCH COMBINED WITH STORM MOTIONS NEARLY PARALLEL TO A MERIDIONAL DRYLINE AND PACIFIC FRONT APPEAR FULLY LEGIT FOR HEAVY RAINFALL WORDING IN THE GRIDS. SEVERE MENTION CONTINUES TO BE ADDRESSED IN THE HWO AS CAPE/LAPSE RATES WILL BE HINDERED...HOWEVER HIGH SHEAR AND LOW CAPE ENVIRONMENTS CAN STILL YIELD ORGANIZED CONVECTIVE MODES. THE WEEKEND FAVORS LINGERING PRECIP CHANCES SO LONG AS THE NEWLY- ESTABLISHED UPPER LOW RESIDES TO OUR NORTHWEST THEREBY KEEPING THE PACIFIC FRONT FARTHER WEST. A GRADUAL NORTHEAST PROGRESSION OF SAID LOW IMPLIES DRIER MID-LEVEL AIR ENTRAINMENT BY SUN/MON WITH DIMINISHED CHANCES FOR PRECIP. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 54 81 54 74 49 / 20 20 20 30 60 TULIA 56 81 57 74 53 / 20 20 20 40 80 PLAINVIEW 57 80 58 76 54 / 20 20 20 40 80 LEVELLAND 57 84 57 78 55 / 10 20 20 30 70 LUBBOCK 60 84 59 78 55 / 20 20 20 40 70 DENVER CITY 58 85 58 80 56 / 10 20 10 30 50 BROWNFIELD 59 84 59 78 56 / 10 20 20 30 60 CHILDRESS 61 86 63 78 63 / 20 10 20 30 70 SPUR 59 85 63 78 61 / 20 20 10 30 70 ASPERMONT 62 88 65 80 64 / 20 10 10 20 70 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 02
Hazardous weather outlook, Oct 5, 3:50 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 350 PM CDT WED OCT 5 2011 TXZ021>044-062100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 350 PM CDT WED OCT 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 7 PM THIS EVENING ACROSS THE FAR SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS...MAINLY WEST OF A LINE FROM FRIONA TO BROWNFIELD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED STRONG TO SEVERE STORMS MAY DEVELOP THURSDAY AFTERNOON ALONG A DRYLINE LOCATED ACROSS THE WESTERN SOUTH PLAINS. THEN...A GREATER RISK OF MORE WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED FROM FRIDAY AFTERNOON INTO SATURDAY MORNING. IN ADDITION TO LARGE HAIL AND DAMAGING WIND GUSTS...THERE IS THE POTENTIAL FOR THE STORMS TO PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 5, 5:35 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 535 PM CDT WED OCT 5 2011 TXZ022-023-028-029-052300- CASTRO-HALE-LAMB-SWISHER- 535 PM CDT WED OCT 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB...HALE...SWISHER AND CASTRO COUNTIES... AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN LAMB COUNTY...ABOUT 8 MILES NORTH OF OLTON...MOVING NORTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3449 10193 3429 10181 3415 10220 3431 10230 TIME...MOT...LOC 2235Z 243DEG 18KT 3428 10214
Special weather statement, Oct 5, 5:56 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
556 PM CDT WED OCT 5 2011
TXZ022-023-029-052330-
CASTRO-HALE-SWISHER-
556 PM CDT WED OCT 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR HALE...SWISHER AND CASTRO
COUNTIES...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN HALE COUNTY...ABOUT 9
MILES NORTHWEST OF HALFWAY...MOVING NORTHEAST AT 20 MPH.
FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40
MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3429 10173 3419 10208 3430 10208 3431 10217
3434 10219 3450 10184
TIME...MOT...LOC 2256Z 246DEG 15KT 3430 10204Local storm report, Oct 5, 6:09 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
609 PM CDT WED OCT 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FUNNEL CLOUD 3 NE FRIONA 34.67N 102.68W
10/05/2011 PARMER TX FIRE DEPT/RESCUE
0558 PM FUNNEL CLOUD BLACK 34.68N 102.61W
10/05/2011 PARMER TX LAW ENFORCEMENT
SHERIFF DEPUTY REPORTS SMALL FUNNELS
&&
EVENT NUMBER LUB1100201 LUB1100202
02Special weather statement, Oct 5, 6:35 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 635 PM CDT WED OCT 5 2011 TXZ023-029-060000- HALE-SWISHER- 635 PM CDT WED OCT 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HALE AND SWISHER COUNTIES... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHWESTERN SWISHER COUNTY... ABOUT 12 MILES NORTHWEST OF PLAINVIEW...MOVING EAST AT 15 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3450 10163 3428 10156 3422 10193 3439 10199 TIME...MOT...LOC 2334Z 255DEG 13KT 3433 10185
Special weather statement, Oct 5, 6:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 647 PM CDT WED OCT 5 2011 TXZ042-043-060015- GARZA-KENT- 647 PM CDT WED OCT 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND KENT COUNTIES... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL GARZA COUNTY...ABOUT 6 MILES NORTHWEST OF LAKE ALAN HENRY...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3330 10091 3309 10081 3299 10120 3315 10128 TIME...MOT...LOC 2347Z 248DEG 17KT 3311 10113
Special weather statement, Oct 5, 7:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 703 PM CDT WED OCT 5 2011 TXZ023-029-030-060030- FLOYD-HALE-SWISHER- 703 PM CDT WED OCT 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HALE...FLOYD AND SWISHER COUNTIES... AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL SWISHER COUNTY NEAR KRESS... MOVING EAST AT 20 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3448 10147 3425 10147 3424 10180 3442 10183 TIME...MOT...LOC 0003Z 263DEG 16KT 3434 10171
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.